# SDR SWIA201541198

- Difficulty date: May 3, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTOR AT BS 333 BETWEEN S23L - 23R DAMAGED.  INSTALLED NEW LOWER FRAME SECTOR ASSY IAW SRM.
